Moxifloxacin related thrombocytopeniae: A case report


Creative Commons License

ÇÖRTÜK M. , BENLİ A. R. , Koroglu M., Yazici O., ACAT M. , Casim H., et al.

TUBERKULOZ VE TORAK-TUBERCULOSIS AND THORAX, cilt.64, ss.250-252, 2016 (ESCI İndekslerine Giren Dergi)

  • Cilt numarası: 64 Konu: 3
  • Basım Tarihi: 2016
  • Doi Numarası: 10.5578/tt.10649
  • Dergi Adı: TUBERKULOZ VE TORAK-TUBERCULOSIS AND THORAX
  • Sayfa Sayısı: ss.250-252

Özet

Drug-induced thrombocytopenia can be caused by various medications, most frequently, antibiotics. There have been reports of thrombocytopenia cases due to the usage of quinolone antibiotics, although moxifloxacin-related thrombocytopenia has been reported very rarely. The case is here presented of a 60-year old male with chronic obstructive pulmonary disease who presented with complaints of progressively worsening dyspnea. After hospitalization, progressive thrombocytopenia was detected which had started on the 3rd day of moxifloxacin treatment. Other causes of thrombocytopenia were excluded and the thrombocyte count returned to normal after discontinuation of moxifloxacin.